Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

PI-varieties associated to full quivers of representations of algebras


Authors: Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne
Journal: Trans. Amer. Math. Soc. 365 (2013), 2681-2722
MSC (2010): Primary 16R10; Secondary 16R30
Published electronically: November 20, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper, we introduced the notion of full quivers of representations of algebras, which are more explicit than quivers of algebras. Here, we consider full quivers (as well as pseudo-quivers) as a combinatoric tool in order to describe PI-varieties of algebras. Each full quiver is naturally associated to a polynomial that encapsulates trace-like properties of the underlying algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16R10, 16R30

Retrieve articles in all journals with MSC (2010): 16R10, 16R30


Additional Information

Alexei Belov-Kanel
Affiliation: Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel
Email: belova@macs.biu.ac.il

Louis H. Rowen
Affiliation: Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel
Email: rowen@macs.biu.ac.il

Uzi Vishne
Affiliation: Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel
Email: vishne@macs.biu.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05709-6
PII: S 0002-9947(2012)05709-6
Received by editor(s): May 12, 2011
Received by editor(s) in revised form: August 31, 2011, and September 20, 2011
Published electronically: November 20, 2012
Additional Notes: This research was supported by the Israel Science Foundation (grant No. 1178/06).
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.